# SDR CALA0400466

- Difficulty date: May 4, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 35,843 hours, 10,484 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Circuit Card
- Part number: 285T000169
- Part serial: D01594
- Condition: Faulty
- Location: Interphone Sys
- Part time: 35,840 hours, 10,483 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE FLIGHT ATTENDANTS REPORTED SMOKE/HAZE AND SMOKEY ODOR IN CABIN WHILE AT CRUISE.  THE QRH PROCEDURE FOR SMOKE IN CABIN WAS COMPLETED AND THE GALLEY AND VIDEO EQUIPMENT CIRCUITS WERE DEACTIVATED.  THE HAZE CEASED, BUT THE ODOR REMAINED.  THE AIRCRAFT LANDED AT ITS SCHEDULED STATION IN IAH WITHOUT INCIDENT.  MAINTENANCE FOUND THE INTERPHONE AUDIO ACCESSORY UNIT AT FAULT.  THE UNIT HAD A BURNED AMP CARD.  THE AUDIO ACCESSORY UNIT WAS REPLACED IAW MM 23-42-01.  OPERATIONAL CHECKS WERE GOOD.
